Square compactness and the filter extension property

Buhagiar, David and Dzamonja, Mirna (2021) Square compactness and the filter extension property. Fundamenta Mathematicae, 252 (3). pp. 325-342. ISSN 0016-2736

[img]
Preview
PDF (impanamsartpaper2020) - Accepted Version
Available under License ["licenses_description_unspecified" not defined].

Download (341kB) | Preview

Abstract

We show that the consistency strength of κ being 2κ-square compact is at least weak compact and strictly less than indescribable. This is the first known improvement to the upper bound of strong compactness obtained in 1973 by Hajnal and Juhasz.

Item Type: Article
Uncontrolled Keywords: box topology,filter extension property,square compact cardinal,algebra and number theory ,/dk/atira/pure/subjectarea/asjc/2600/2602
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 16 Apr 2020 00:45
Last Modified: 11 Nov 2021 02:01
URI: https://ueaeprints.uea.ac.uk/id/eprint/74754
DOI: 10.4064/fm787-4-2020

Actions (login required)

View Item View Item